# SDR DALA2024080107685

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 17,294 hours, 6,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3916 -FUMES/DE- CREW REPORTED DIRTY SOCK SMELL IN CABIN & COCKPIT DURING DESCENT. CABIN MASKS MANUALLY DEPLOYED AFTER LANDING. CORRECTIVE ACTION: MAINTENANCE PERFORMED DUCT BURNOUT AND ENGINE RUN. REPLACED BOTH RECIRC FILTERS. OPS CHECK NORMAL.
